# SDR SWAA2023012694210

- Difficulty date: January 23, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 10,484 hours, 4,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE<[01] R & R?D BATTERY PACK M1694 PER AMM 33-51-06. OPS CHECKS GOOD/
